# SDR A6WA200840334

- Difficulty date: April 12, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,788 hours, 14,739 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AFTER LANDING GEAR RETRACTION RECEIVED GEAR DISAGREE MASTER WARNING RT MAIN GEAR C/W QRH DIVERTED IAD GEAR INDICATED 3 GREEN.  FOUND RT MLG UPLOCK TARGET LOOSE.  RETORQUED AND PERFORMED GEAR SWINGS PER AMM 32-30-00.  REMOVED FROM MEL.
